# SDR 2004UALA01204

- Difficulty date: December 10, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 23,307 hours, 2,944 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHING EMERGENCY EXIT LIGHTS UPPER DECK FWD OF EXIT DOORS INOP.  REPLACED BATTERY PACK FOR LIGHTS.
